# SDR UALA2009052601512

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 34,899 hours, 9,327 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 30b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30B EMERGENCY LIGHT IS BROKEN, HALF IS MISSING.  REPLACED EMERGENCY LIGHT, OP CHECKED EMERGENCY LIGHT FUNCTION GOOD.
